# SDR SWIA201232141

- Difficulty date: November 7, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 12,060 hours, 7,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR LEVEL EMERGENCY EXIT LIGHT HAS ONE BULB BURNT OUT.  (FLT 4784)  RELAMPED EMERGENCY LIGHT.
